# SDR ASAA2023041742894

- Difficulty date: April 17, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 55,366 hours, 16,337 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Part number: 1605642
- Part serial: 5228
- Condition: Faulty
- Location: Apu
- Part time: 11,737 hours, 20,363 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU OIL MONITORING DATA SHOWS OIL CONSUMPTION TO BE TRENDING HIGHER THAN EXPECTED. GROUNDED - YES. REINSPECTED APU AREA FOLLOWING STEPS 1-4. NO HARD FAULTS FOUND. REMOVED AND REPLACED APU OIL COOLER REF AMM 49-91-41. PERFORMED OPS/LEAK CHECK. NO LEAKS NOTED.
